# SDR ASOA20130719128

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 31,245 hours, 30,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334044
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYCLE CARD INSPECTION THE LT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 78 BELOW STRINGER 5R.  MX PERFORMED A BUSHING REPAIR IAW DER APPROVED ETD2013-145-019577, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 07/20/2013.
